Advanced

An adaptive singular finite element in nonlinear fracture mechanics

Denzer, Ralf LU ; Scherer, Michael and Steinmann, Paul (2007) In International Journal of Fracture 147(1-4). p.181-190
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
International Journal of Fracture
volume
147
issue
1-4
pages
181 - 190
publisher
Springer
external identifiers
  • scopus:41449097989
ISSN
0376-9429
DOI
10.1007/s10704-007-9154-6
language
English
LU publication?
no
id
31475daf-8d41-43c4-bd4c-ec05170dd811 (old id 5027680)
date added to LUP
2015-02-03 10:39:42
date last changed
2017-06-18 03:40:08
@article{31475daf-8d41-43c4-bd4c-ec05170dd811,
  author       = {Denzer, Ralf and Scherer, Michael and Steinmann, Paul},
  issn         = {0376-9429},
  language     = {eng},
  number       = {1-4},
  pages        = {181--190},
  publisher    = {Springer},
  series       = {International Journal of Fracture},
  title        = {An adaptive singular finite element in nonlinear fracture mechanics},
  url          = {http://dx.doi.org/10.1007/s10704-007-9154-6},
  volume       = {147},
  year         = {2007},
}